# SDR SWAA032337

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 24,780 hours, 21,031 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 6546434370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RT WING AFT INBD TE FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
